# SDR 29GA2016070100002

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 35,943 hours, 39,511 cycles
- Engine: Ge CT79B
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Power
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 148,  EMERGENCY POWER LIGHT CAME ON IN FLIGHT AND DID NOT GO OUT.  RESET EMERGENCY POWER CIRCUIT BREAKER, LIGHT WENT OUT  IAW AMM 24-35-00-00.
